# SDR ASOA2015103014075

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CORRODED AT SERVICE DOOR, FS 349.  CROSSBEAM AT SERVICE DOOR FS 349 OUT OF LIMITS IAW SRM 53-00-00-01.  HEAT TREATED 1 REPAIR ANGLE WITH LIP AND -2 ANGLE FILLER IAW SRM 51-24-06 AND REO 601R-253-21-2672.  HEAT TREATED -3 CLIP IAW SRM 51-24-06 AND REO 601R-53-21-2672.  COMPLIED WITH REO 601R-53-21-26.  INSTALLED FASTENERS TO CROSSBEAM PANEL & REWORK STRIP AND INSTALLED NUTPLATES IAW SRM 51-42-21 & 51-42-13.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
